Colorado, 2015

Damaging Wind in Colorado, November 16, 2015

November 16, 2015 · NWS GLD · 1 event in 1 county or zone

During the afternoon a thunderstorm produced a measured wind gust of 62 MPH at the Burlington airport.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GLD wrote it up.

During the afternoon a thunderstorm produced a measured wind gust of 62 MPH at the Burlington airport.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before the first event at Nov 16, 2:49 PM MST, 41 minutes earlier.

Area forecast discussion, Nov 16, 2:49 PM MST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
249 PM MST MON NOV 16 2015

.SHORT TERM...(THIS AFTERNOON THROUGH THIS EVENING)
ISSUED AT 1105 AM MST MON NOV 16 2015

A RAPIDLY EVOLVING WEATHER SCENARIO IS EXPECTED TODAY AS A DYNAMIC
WEATHER SYSTEM MOVES IN. OVER THE NEXT 24 HOURS...WE WILL GO FROM
SUNNY AND WARM RIGHT NOW TO STORMY WITH CHANCES FOR SEVERE
WEATHER THIS AFTERNOON/EVENING TO A DEVELOPING WINTER
STORM/BLIZZARD TOMORROW MORNING.

FOR THIS AFTERNOON...THE PRIMARY THREAT IS THE DEVELOPMENT OF
SEVERE STORMS. THIS THREAT IS EXPECTED TO PERSIST INTO THE EVENING
HOURS. CURRENTLY...A STRONG SHORTWAVE TROUGH IS LOCATED IN NEW
MEXICO AS IT ROUNDS THE SOUTHEAST CORNER OF THE LARGE UPPER LEVEL
LOW CENTERED OVER ARIZONA. IT IS THIS LEAD SHORTWAVE TROUGH THAT
SHOULD IGNITE SEVERE STORMS THIS AFTERNOON. BASED ON LATEST HIGH-
RESOLUTION GUIDANCE...STORMS INITIALLY DEVELOP IN COLORADO.
SATELLITE IS ALREADY OBSERVING CUMULUS/STORM DEVELOPMENT IN
SOUTHEAST COLORADO. THE REASON THIS IS IMPORTANT IS IT CONFIRMS
THE HIGH-RES GUIDANCE SUGGESTION THAT STORMS FIRE EARLY OVER
COLORADO. THEN...STORMS ARE EXPECTED TO RAPIDLY DEVELOP AHEAD OF A
LEE TROUGH AXIS/DRYLINE. THESE STORMS WILL RAPIDLY MOVE TO THE
NORTHEAST...ON THE ORDER OF 50 TO 60 MPH. STORMS MAY INITIALLY
DEVELOP DISCRETELY BEFORE BECOMING A LINEAR QLCS/SQUALL LINE.

THE CONCERN IS THAT THERE MAY BE A WINDOW OF OPPORTUNITY FOR
DISCRETE STORMS LONG ENOUGH THAT THERE COULD BE A HIGHER TORNADO
THREAT. IN ADDITION...EMBEDDED SUPERCELLS IN THE SQUALL LINE COULD
ALSO POSE A TORNADO THREAT. THE ANTICIPATED WIND SHEAR WILL BE
QUITE STRONG. HOWEVER...THE DEGREE OF FORCING IS CONCERNING IN
TERMS OF DISCRETE DEVELOPMENT BECAUSE THE FEAR IS A LARGE LINE OF
STORMS DEVELOP BEFORE A HIGHER TORNADO/HAIL THREAT CAN EVOLVE.

THAT BEING SAID...DO THINK THERE IS A CHANCE FOR ISOLATED
TORNADOES AND MARGINALLY SEVERE HAIL...PRIMARILY OVER NORTHWEST
KANSAS. THE PRIMARY THREAT AREA-WIDE WILL BE DAMAGING WINDS...
PARTICULARLY AS THE SQUALL LINE EVOLVES.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 249 PM MST MON NOV 16 2015

WINTER STORM EXPECTED TO IMPACT MAJORITY OF OUR CWA LATE TONIGHT
THROUGH TUESDAY NIGHT.

UPPER LOW HAS DEEPENED OVER FOUR CORNERS REGION AND GUIDANCE SEEMS
TO BE DOING A GOOD JOB HANDLING PLACEMENT AND EVOLUTION SO FAR.
GUIDANCE HAS ALSO COME INTO VERY GOOD AGREEMENT ON TRACK AND GENERAL
PLACEMENT OF DEFORMATION BAND OF PRECIP. STRONG MESOSCALE FORCING
WILL SUPPORT HIGH PRECIP RATES WITHIN THIS MAIN BAND AND ONCE THIS
TRANSITIONS OVER TO SNOW...RATES OF 1-2 INCHES PER HOUR APPEAR
LIKELY. THERE HAS BE A JOG IN GUIDANCE TO THE SOUTH WHICH HAS
ALLOWED FOR A SHIFT IN THIS HEAVIER PRECIP BAND ACROSS OUR NW CWA.
GUIDANCE ALSO SHOWS STRONG OVERLAP IN HEAVY SNOW SIGNAL IN THIS AREA
AND A BROAD AREA OF 7-12 INCHES APPEARS LIKELY ACROSS OUR NORTHWEST
IS POSSIBLE. SLOWER MOTION/EARLIER TRANSITION HIGHER AMOUNTS WILL BE
POSSIBLE. THERE HAS ALSO BEEN A TREND TOWARDS SLOWING DOWN THE EXIT
OF THIS SYSTEM...AND WHILE WINDS INCREASE ACCUMULATING SNOW MAY
REMAIN POSSIBLE THROUGH TUESDAY NIGHT (EVEN BEYOND THE PERIOD OF THE
CURRENT HAZARDS).

COMPLICATION ARISES IN TIMING OF PRECIP CHANGING OVER ACROSS OUR
CWA WITH HIGHER CONFIDENCE IN EARLIER CHANGE OVER FROM THE
COLORADO STATE LINE AND WEST. HIGHER T/TD VALUES AND THUS HIGHER
WET BULB TEMPS WILL DELAY THIS TRANSITIONS OVER THE FAR EAST AND
SOUTHERN PARTS OF OUR CWA AND LOWERS CONFIDENCE ON SNOW TOTALS FOR
THOSE LOCATIONS. STRONGEST WIND AXIS APPEARS TO BE ALONG AND WEST
OF THE HIGHWAY 27 CORRIDOR WHERE BL WINDS 35-45KT ARE ADVERTISED.
CONFIDENCE HAS INCREASED ENOUGH TO UPGRADE BLIZZARD WATCH TO
WARNING FOR LOCATIONS WHERE BAND IS MOST LIKELY (OUR NW). I
UPGRADED THE WATCH TO A WINTER WEATHER ADVISORY AT LOCATIONS WHERE
THE RAIN/SNOW TRANSITIONS TIMING IS LESS CERTAIN AND TRACK OF
HEAVIEST SNOWFALL MAY REMAIN JUST NORTH OR WEST. I COULD SEE
NEEDING TO EXPAND THE BLIZZARD WARNING INTO THESE COUNTIES
DEPENDING ON THE TIMING.

WEDNESDAY-THURSDAY...ANY LINGERING SNOWFALL SHOULD QUICKLY MOVE
NORTHEAST OF OUR CWA WEDNESDAY MORNING AS UPPER LOW MOVES OUT OF THE
PLAINS INTO THE MISSISSIPPI RIVER VALLEY. ZONAL FLOW THEN DEVELOPS
AND SUPPORT PREDOMINANTLY DRY CONDITIONS. AIR MASS DOES MODERATE
SLIGHTLY HOWEVER TEMPERATURES WILL BE GREATLY IMPACTED BY POSSIBLE
SNOW PACK. AREAS WITHOUT SNOW PACK OR WHERE SNOW MELTS SHOULD HAVE
HIGHS IN THE 50S...HOWEVER WHERE DEEPER SNOW PACK EXISTS HIGHS
WILL STRUGGLE TO REACH 40 DEGREES.

FOR THIS EXTENDED FORECAST PERIOD...CURRENT PROJECTIONS INDICATE
THAT RELATIVELY QUIET WEATHER SHOULD PREVAIL. THIS IS A RESULT OF
ZONAL FLOW DEVELOPING IN THE WAKE OF TUESDAY'S MAJOR WEATHER SYSTEM.
AS A RESULT...MOSTLY DRY WEATHER IS FORECAST WITH LITTLE CHANGE.

THERE IS ONE BIG EXCEPTION TO THAT STATEMENT ABOVE. A FAST MOVING
UPPER LEVEL DISTURBANCE WILL PASS THROUGH FRIDAY INTO SATURDAY. AS
THIS HAPPENS...EXPECT A COLD FRONT PASSAGE WITH A CHANCE FOR SOME
LIGHT SNOW. AT THE CURRENT TIME...FORECAST GUIDANCE VARIES WILDLY.
FOR EXAMPLE...A FEW PIECES OF GUIDANCE DIFFER ON THE PASSAGE OF A
COLD FRONT BY UP TO 24 HOURS. THEREFORE...AM NOT CONFIDENT ON THE
FRONT TIMING AND RESULTANT PRECIPITATION CHANCES.

BEHIND THIS SYSTEM...A WARMING TREND IS FORECAST AS UPPER LEVEL
RIDGING ATTEMPT TO BUILD IN. A RETURN TO ABOVE NORMAL TEMPERATURES
APPEARS PROBABLE BUT THIS DEPENDS ON THE STRENGTH OF THE COLD
SURFACE HIGH PRESSURE TO THE EAST. MOST OF THE COLD AIR SHOULD
SLIDE EAST A SOUTH WINDS RETURN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1105 AM MST MON NOV 16 2015

VFR CONDITIONS ANTICIPATED UNTIL WINTER STORM MOVES IN EARLY
TUESDAY MORNING. SHOWERS/STORMS MOVE ACROSS THE REGION THIS
EVENING. UNSURE IF STORMS AFFECT KGLD. CONFIDENT STORMS PASS
THROUGH KMCK SO INCLUDED A TEMPO GROUP. STRONG WINDS POSSIBLE WITH
THE STORMS. ONCE STORMS PASS...CONCERNED LOW CLOUDS/FOG DEVELOP
BEFORE PRECIPITATION BEGINS. THIS OFTEN OCCURS WITH WINTER STORMS
OVER THE TRI-STATE REGION. HOWEVER...DRY AIR ADVECTING IN MAY
PREVENT REALIZATION OF FOG/STRATUS THREAT. FOR NOW...DID NOT
INCLUDE IT BUT WARRANTED A DISCUSSION HERE. AS THE SURFACE LOW
EJECTS EAST...ANTICIPATE STRONG BAND OF PRECIPITATION...BEGINNING
INITIALLY AS RAIN THEN CHANGING TO SNOW. BLIZZARD CONDITIONS
LIKELY DEVELOP AT KGLD SHORTLY AFTER 12Z. SLOWER CHANGE FROM RAIN
TO RAIN/SNOW MIX TO SNOW FORECAST AT KMCK. THAT BEING SAID...
REDUCED CIGS/VIS LIKELY AS PRECIPITATION BEGINS FOR BOTH SITES.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WINTER WEATHER ADVISORY FROM 11 AM MST /NOON CST/ TO 11 PM MST
     /MIDNIGHT CST/ TUESDAY FOR KSZ002-003-014-015-028-041-042.

     BLIZZARD WARNING FROM 5 AM MST /6 AM CST/ TO 11 PM MST /MIDNIGHT
     CST/ TUESDAY FOR KSZ001-013-027.

CO...BLIZZARD WARNING FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY FOR
     COZ090>092.

NE...WINTER WEATHER ADVISORY FROM NOON TUESDAY TO MIDNIGHT CST
     TUESDAY NIGHT FOR NEZ080-081.

     BLIZZARD WARNING FROM 5 AM TO 11 PM MST TUESDAY FOR NEZ079.

&&

SHORT TERM...RRH
LONG TERM...DR/RRH
AVIATION...RRH
Hazardous weather outlook, Nov 16, 3:21 PM MST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
321 PM MST MON NOV 16 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-171300-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
321 PM MST MON NOV 16 2015 /421 PM CST MON NOV 16 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A RISK FOR SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE
AREA UNDER HIGHEST THREAT IS EAST OF THE COLORADO BORDER...HOWEVER
A FEW SEVERE THUNDERSTORMS REMAIN POSSIBLE OVER EASTERN COLORADO.
LARGE HAIL...DAMAGING WIND GUSTS...AND AN ISOLATED TORNADO OR TWO
WILL BE THE THREATS.

A STRONG WINTER STORM LATE MONDAY NIGHT THROUGH TUESDAY NIGHT WILL
BRING HEAVY SNOW AND WHITEOUT CONDITIONS TO PARTS OF THE REGION.
THE BEST CHANCE FOR SNOW AND BLOWING SNOW IS CURRENTLY ALONG AND
WEST OF A LINE FROM BENKELMAN NEBRASKA TO GOODLAND TO SHARON SPRINGS
KANSAS. LESSER AMOUNTS OF SNOW WITH SIGNIFICANT BLOWING OF THAT
SNOW WILL BE TO THE EAST AND SOUTH OF THE ABOVE MENTIONED AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ON TUESDAY...WHITEOUT CONDITIONS ARE EXPECTED ACROSS EASTERN
COLORADO THROUGH THE DAY. WHITEOUT CONDITIONS ARE EXPECTED FOR
DUNDY...CHEYENNE ...SHERMAN AND WALLACE COUNTIES FROM TUESDAY
MORNING INTO TUESDAY EVENING. AGAIN COUNTIES TO THE EAST AND SOUTH
OF THE ABOVE MENTIONED AREAS WILL HAVE LESSER AMOUNTS OF SNOW
WITH SIGNIFICANT BLOWING AND DRIFTING OF THAT SNOW. ACROSS THE
ENTIRE REGION...WIND GUSTS COULD REACH AS HIGH AS 55 MPH.
DANGEROUS CONDITIONS WILL BE IN PLACE FOR THE ENTIRE AREA AND
TRAVEL IS HIGHLY DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Nov 16, 2:49 PM MST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
349 PM CST MON NOV 16 2015

KSZ042-162215-
WICHITA KS-
349 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WICHITA COUNTY UNTIL
415 PM CST...

AT 349 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES WEST OF FRIEND...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARIENTHAL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR WEST CENTRAL
KANSAS.

LAT...LON 3854 10120 3854 10119 3851 10113 3827 10112
      3826 10129
TIME...MOT...LOC 2149Z 203DEG 33KT 3823 10119

HUSTED
Special weather statement, Nov 16, 2:57 PM MST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
257 PM MST MON NOV 16 2015

KSZ041-162215-
GREELEY KS-
257 PM MST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR GREELEY COUNTY UNTIL 315 PM
MST...

AT 257 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF TOWNER...OR 10 MILES WEST OF TRIBUNE...MOVING NORTH AT
65 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRIBUNE AND HORACE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MST FOR WEST CENTRAL
KANSAS.

LAT...LON 3841 10204 3857 10205 3870 10201 3861 10157
      3826 10177 3826 10184
TIME...MOT...LOC 2157Z 197DEG 56KT 3848 10194

HUSTED
Special weather statement, Nov 16, 3:14 PM MST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
414 PM CST MON NOV 16 2015

KSZ002-162245-
RAWLINS KS-
414 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAWLINS COUNTY UNTIL 445
PM CST...

AT 414 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF ATWOOD...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ATWOOD...HERNDON...LUDELL AND BLAKEMAN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTHWESTERN
KANSAS.

LAT...LON 3994 10074 3957 10098 3957 10123 4000 10122
      4000 10074
TIME...MOT...LOC 2214Z 204DEG 36KT 3968 10113

HUSTED
Special weather statement, Nov 16, 3:16 PM MST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
316 PM MST MON NOV 16 2015

KSZ027-028-041-042-162245-
WALLACE KS-GREELEY KS-WICHITA KS-LOGAN KS-
316 PM MST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALLACE...
NORTHEASTERN GREELEY...SOUTHWESTERN LOGAN AND NORTHWESTERN WICHITA
COUNTIES UNTIL 345 PM MST/445 PM CST/...

AT 316 PM MST/416 PM CST/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTHEAST OF TRIBUNE...MOVING NORTHEAST AT 40
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WALLACE AND SELKIRK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MST/1000 PM CST/ FOR
WEST CENTRAL KANSAS.

LAT...LON 3842 10158 3849 10178 3893 10159 3882 10127
TIME...MOT...LOC 2216Z 204DEG 35KT 3853 10164

HUSTED
Local storm report, Nov 16, 3:26 PM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
326 PM MST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             10 S ATWOOD             39.67N 101.04W
11/16/2015  E0.88 INCH       RAWLINS            KS   PUBLIC

            DIME TO NICKEL SIZE HAIL.

&&

DR
Local storm report, Nov 16, 3:30 PM MST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
330 PM MST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             2 W HERNDON             39.91N 100.82W
11/16/2015  E0.88 INCH       RAWLINS            KS   PUBLIC

            GROUND IS COVERED WITH PEA TO NICKEL SIZED HAIL.

&&

TLYNCH

The radar

The Goodland radar (KGLD), 52 km away, was scanning. The volume nearest the first event began at 22:29 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Kit Carson

When
November 16, 3:30 PM MST
Where
Kit Carson County, 4.05 mi SSW of Burlington
Measured
54 kt (62 mph) measured gust
Reported by
ASOS
Coordinates
39.243, -102.287

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2015Every state in 2015This day in weather historyWarnings in Colorado, November 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 603759.